# SDR UIEA2019071004729

- Difficulty date: July 9, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,980 hours, 16,028 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE SPLIT BY 1.5 KNOB WHILE ON FINAL FLAPS 25   V125(  PREFORMED / BITE TEST AT MCDP TEST 2 NO FAULTS, TEST10 A/T  NOFAULTS , A/T SERVO NO / FAULTS AND PIMU BITE NO FAULTS AIRCRAFT OK FOR SERV. OPS CHECK NORMAL   )
